# SDR AALA201609199025

- Difficulty date: September 17, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 41,358 hours, 27,087 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 7000 MSL ECAM DOOR L EMERGENCY EXIT F/A REPORTS SLIDE ON LIGHT ON AT WINDOW EXIT. PRESSURE IS NORMAL. MAINTENANCE FOUND EMERGENCY EXIT FLAP PROXIMITY SENSOR TO BE OUT OF ADJUSTMENT, PROPERLY ADJUSTED SENSOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-00.
